MAUDE Adverse Event Report: MEDTRONIC, INC. LAUNCHER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC. LAUNCHER; CATHETER, PERCUTANEOUS
Model Number LA6ERADL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease and hypertension.Procedure performed was percutaneous transluminal coronary angioplasty.Guide cath bent/damaged inside of packaging- found when taken out of package and was not used in any form in the patient procedure new guide cath was opened.

Brand Name
LAUNCHER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key11146873
Report Number11146873
Device Sequence Number846573
Product Code DQY
UDI-Device Identifier00613994821447
UDI-Public(01)00613994821447(17)220617(10)0010282290
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/07/2021
Report Date (Section F) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLA6ERADL
Device Lot Number0010282290
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/11/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2021
Patient Sequence Number1
Patient Weight116
Date Report Sent to FDA01/07/2021